# SDR MASA01052

- Difficulty date: May 18, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6323 - PHX-GJT - PILOT REPORTED FORWARD LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT WAS FERRIED TO GJT.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
